Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular menstruation,GERD medication,arm and upper back pain.

I am 48 years old female. I had the ilregular menstruation(small amounts of mens, skip one month or two months). It has been 3 months that i have not had a menstral, and I was taking a GERD medication( reflux for 4 weeks). MY two arms and the upper back has acking pain ......every morning when i get up from bed. I also gained 20 pounds whithin the 3-4 months.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, I think you are having irregular scanty periods as a sign of approaching menopause. Any way if you want to rule out any pathology you may do a trans- vaginal ultrasound scan & visit a gynecologist for evaluation. I think you should keep your weight under control as it may also be the cause of your period problem.

For your weight, you should restrict starchy, oily & sweet food. Also, try to decrease total calorie intake. You should increase your physical activity & may consult a dietitian for help.

For your pain I suggest you consult a physiotherapist in person. Take care.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor